# SDR A6WA200740116

- Difficulty date: March 3, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 7,846 hours, 7,167 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200307011
- Condition: Malfunctioned
- Location: Right
- Part time: 7,846 hours, 7,167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH VISIBLE SMOKE.  SHUTDOWN PACKS, SMOKE DISSIPATED.  TROUBLESHOT SYSTEM FOUND RT AIR CYCLE MACHINE BAD.  REMOVED AND REPLACED RT AIR CYCLE MACHINE IAW 21-51-10.  OPS CHECK GOOD.  (K)
